# SDR CA981006029

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Part number: LW10076
- Condition: Broken
- Location: All Cylinders
- Component: OSK21119
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER REMOVED DUE TO ROUGH RUNNING ENGINE.  INSPECTION FOUND THE UPPER EXHAUST SEAT CRACKED AND BROKEN AND THE EXHAUST VALVE WAS DESTROYED.  THE PART NUMBER FOUND ON THE EXHAUST SEAT WAS LW-10076, WHICH, ACCORDING TO SB NR 435 AND AD 80-14-07, SHOULD HAVE BEEN REPLACED BY PART NR 16475-KLI.  IT APPEARS THAT ON OVERHAUL, THE SB AND THE AD WERE NOT COMPLIED WITH.
